MAUDE Adverse Event Report: Ethicon Inc. Coated VICRYL; Suture, Absorbable, Synthetic

Ethicon Inc. Coated VICRYL; Suture, Absorbable, Synthetic
Catalog Number VCP494G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Corrected information: g 4.Pma/ 510(k) additional information: d 4.Expiration date, d 4.Primary udi number, h 4.Device manufacture date, h 6.Type of investigation additional information was requested, and the following was obtained: 1.If possible, could you please confirm the number of procedures/patients affected by this issue? ans: 1 procedure affected 2.How many devices demonstrated the alleged deficiency? ans: 1 device affected 3.How many devices demonstrated the alleged deficiency on each involved patient event? ans: 1 device affected 4.Were there any patient consequences during any of the cases? ans: no recorded of patient consequences 5.Is the product still available for return? ans: product discarded ,not able to return 6.Please provide the title of external person providing answers to follow-up (e.G.Nurse, surgeon, risk manager).Ans: surgeon device history review: a manufacturing record evaluation was performed for the finished device 10csu5 / vcp494g batch number, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
Coated VICRYL
Common Device Name
Suture, Absorbable, Synthetic
Manufacturer (Section D)
Ethicon Inc.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
Ethicon Inc.-GmbH
robert-koch strasse 1
p.o. box 1409
norderstedt
GM  
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
+1(303)552-6892
MDR Report Key50274911
Report Number2210968-2026-08193
Device Sequence Number10578528
Product Code GAM
UDI-Device Identifier10705031053694
UDI-Public10705031053694
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K181652
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVCP494G
Device Lot Number10CSU5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown